# SDR CALA2020012600266

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 39,444 hours, 13,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: 20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHT AND LENSE AT 20C INOP REPLACED DAMAGED LIGHT ASSEMBLY ON SEAT.   ALSO REPLACED FUSES ON ASSOCIATED POWER SUPPLY.   AMM 33-51-06-960-804. ACCOMPLISHED IDT INSPECTION IAW GMM 09-10-05 & AMM 33-51-06-960-804. VERIFIED SAFETY & SECURITY, OP. CKED OK, NO DEFECTS NOTED.
